# SDR DHL9670805C

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING RIB CRACKED AT LOWER FLANGE AT STA 601.5, STR 7.  STOP DRILLED CRACK, INSTALLED DOUBLER REPAIR AT LOWER FLANGE PER SRM 57-10-5,  15 INCHES BY 5 INCHES.
